# SDR HALA20240805037

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 31,431 hours, 33,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 10 - 14 INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PER AMM: 33-51-11. OPS CHECK GOOD. OKAY FOR SERVICE.
